| Model Number |
QLV1 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation pending.
Event or Problem Description
User reported that the sensor indicated the volume passed the safe level threshold, but the system software did not respond as expected.There was no patient harm; however, this type of event is considered reportable.
Additional Manufacturer Narrative
Investigation determined the error to be related to internal cable damage.The sensor was disposed to prevent further clinical use.
Event or Problem Description